Top 8 Childrens Motrin 8oz – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Motrin

#ad

Bubblegum Flavor, 4 fl. oz, 100 mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids

#ad
Motrin #ad - Motrin products can help you and your family feel better. This oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief pain due to the cold & flu.

Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache.4-fluid ounces of children's motrin oral Suspension Liquid Medicine with Ibuprofen in a bubblegum flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.25 Pounds
Width2 Inches
Part Number60440
Model60440

2. Amazon Basic Care

#ad

Orange, Berry, Amazon Basic Care Children's Ibuprofen Oral Suspension 100 mg per 5 mL NSAID, 8 Fl Oz Pack of 1

#ad
Amazon Basic Care #ad - Active ingredient in amazon basic care children's ibuprofen oral suspension is ibuprofen 100 mg per 5 mL, pain reliever and fever reducer. Dosage cup included. Provides relief for up to 8 hours for children ages 2 to 11 years.

The container features a child-resistant safety cap. Gluten free: this children's pain reliever and fever reducer is gluten free and contains no alcohol. One dose provides relief of pain and fever for up to 8 hours. Compare to Children’s Motrin active ingredient. Made for children: berry flavor is a kid-friendly choice for amazon Basic Care Children's Ibuprofen Oral Suspension, 100 mg per 5 mL, which is a pain reliever/fever reducer for children ages 2 to 11.

Temporarily reduces fever and relieves minor aches and pains of the common cold, sore throat, flu, headache and toothache for up to 8 hours. To relieve children's pain or fever, use amazon basic care children's ibuprofen oral suspension 100 mg per 5 mL.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height6.19 Inches
Length2.34 Inches
Weight8 ounces
Width2.38 Inches
Part Number62

3. Motrin

#ad

4 Oz, Children's Motrin Oral Suspension, Grape Flavored, Pain Relief, Ibuprofen

#ad
Motrin #ad - Temporarily relieves minor aches and pains due to the common cold, headache, sore throat, flu, and toothache. For children ages 2 to 11. Lasts up to 8 hours. Temporarily reduces fever. Contains 100 milligrams of ibuprofen.
BrandMotrin #ad
ManufacturerJohnson & Johnson Consumer Inc. #ad
Height5 Inches
Length2 Inches
Weight0.39 Pounds
Width2 Inches
Part Number60340
ModelCSAVBLK;ASD;LF

4. Advil

#ad

ADVIL JR CHEWABLE Grape 100MG 24CTx2 US

#ad
Advil #ad - Children's advil tablets contain ibuprofen for kids to relieve minor aches and pains due to the common cold or teething. Two packs of 24 grape-flavored tablets of Advil Junior Strength Pain Reliever and Fever Reducer, Chewable Children's Ibuprofen for Pain Relief. Ibuprofen for children is an effective kids fever reducer and children's pain reliever. Advil ibuprofen pain and fever reducer for kids ages 2 to 11 years. Kids chewable ibuprofen tablets are grape-flavored and easy to take with or without water.
BrandAdvil #ad
ManufacturerGlaxoSmithKline #ad
Height1.84 Inches
Length2.75 Inches
Weight0.1 Pounds
Width1.78 Inches
Part Number673498
Model305730179201

5. Motrin

#ad

4 fl. oz, 100mg Ibuprofen, Children's Motrin Oral Suspension Medicine for Kids, Berry Flavored

#ad
Motrin #ad - With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.

Motrin products can help you and your family feel better. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours.
BrandMotrin #ad
ManufacturerMOTL7 #ad
Weight0.25 Pounds
Part NumberSB-123
ModelCSAVBLK;ASD;LF

6. Motrin

#ad

1 fl. oz, Berry, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen

#ad
Motrin #ad - These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, sore throat, flu, headache, and toothache. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

Intended for infants 6 to 23 months, the oral medicine provides temporary relief for up to 8 hours, plus, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free.11-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants. For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. Motrin products can help you and your family feel better.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

7. Amazon Basic Care

#ad

Pain Reliever/Fever NSAID, Amazon Basic Care Ibuprofen Tablets 200 mg, 500 Count

#ad
Amazon Basic Care #ad - Effective: when pain tries to take over, turn to the proven pain relief of coated Amazon Basic Care Ibuprofen Tablets 200 mg; ibuprofen works to keep you working; use for adults and children 12 years and over.

Strong relief: amazon basic care ibuprofen tablets 200 mg are strong on tough pain to help you get the relief you need to keep going; no prescription needed for this pain reliever and fever reducer. Physicians surveyed by an independent market research firm. Ibuprofen is the #1 doctor recommended back pain OTC active ingredient of U. S. Active ingredient: amazon basic care ibuprofen Tablets 200 mg contain ibuprofen 200 mg, a pain reliever/fever reducer NSAID; compare to the active ingredient in Advil.

Pain reliever/fever reducer nsaid provides proven pain relief without a prescription for tough pain such as muscular aches, backache, minor arthritis pain, toothache, menstrual cramps or minor aches and pains from the common cold.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height5.13 Inches
Length2.59 Inches
Weight0 Pounds
Width2.59 Inches
Part NumberB074F297T8

8. Motrin

#ad

225 ct, Motrin IB, Muscle Aches, Headache & Back Pain Relief, Ibuprofen 200mg Tablets for Fever

#ad
Motrin #ad - Motrin ib tablets help temporarily reduce fever and offer pain relief due to the common cold, minor pain of arthritis, backache, headache, toothache and menstrual cramps.

Motrin ib tablets are indicated for ages 12 years or older and are safe and effective when used as directed. Each motrin ib tablet contains 200 milligrams of ibuprofen to help stop pain at its source and provide powerful relief when it counts. 225-count bottle of motrin ib tablets help provide effective relief from minor aches and pains, to help you and your family take control of their pain. Take one today and get long-lasting pain relief with Motrin IB tablets.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4 Inches
Length6 Inches
Width5 Inches
Part Number300450481627
Model300450481627